# SDR CALA2021032400369

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 24,203 hours, 8,676 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO DOOR INDICATION LIGHT ACCOMPLISHED HIGH ENERGY STOP PER MM05-51-07-210-801: CHECKED TIRES AND FUSE PLUGS ALL OK, REVERSERS ALL OK, COOLED BRAKES,. OK FOR SERVICE
